MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS CI522 COCHLEAR IMPLANT WITH SLIM STRAIGHT ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS CI522 COCHLEAR IMPLANT WITH SLIM STRAIGHT ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI522
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a suspected device failure after mri procedure on (b)(6) 2021.Subsequently, the device was explanted on (b)(6) 2026, and the patient was reimplanted with another cochlear device during the same surgery.

Brand Name
NUCLEUS CI522 COCHLEAR IMPLANT WITH SLIM STRAIGHT ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key25603352
Report Number6000034-2026-02265
Device Sequence Number17523096
Product Code MCM
UDI-Device Identifier09321502032599
UDI-Public(01)09321502032599(11)190124(17)210123
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2026
Report Date (Section F) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/23/2021
Device Model NumberCI522
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2026
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/28/2026
Date Report to Manufacturer05/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA06/24/2026